The Taylor series expansion for performance functions of queues: Sensitivity analysis

S. Ouazine, K. Abbas, B.F. Heidergott

Research output: Contribution to JournalArticleAcademicpeer-review


We discuss the application of an efficient numerical algorithm to sensitivity analysis of the GI/M/1 queue. Specifically, we use a numerical approach based on the Taylor series expansion to examine the robustness of the GI/M/1 queue to some specific perturbations in the arrival process: linear and non-linear perturbations. For each kind of perturbation we approximately compute the sensitivity of the main characteristics of the GI/M/1 queue corresponding to the case where the arrival processes are lightly different from that of the nominal queue. Numerical examples are presented to illustrate the accuracy of the proposed approach. © 2013 Springer-Verlag.
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalLecture Notes in Computer Science
Publication statusPublished - 2013
Event20th International Conference, ASTMA 2013, Ghent, Belgium - Heidelberg
Duration: 8 Jul 201310 Jul 2013

Bibliographical note

Proceedings title: Analytical and Stochastic Modelling Techniques and Applications
Publisher: Springer
Editors: A. Dudin, K. de Turck


Dive into the research topics of 'The Taylor series expansion for performance functions of queues: Sensitivity analysis'. Together they form a unique fingerprint.

Cite this